Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sufficient conditions for certain distribution functions to be extremal

  • 10 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    H. P. Mulholland and C. A. Rogers, “Representation theorems for distributions functions,” Proc. London Math. Soc.,8, No. 30, 177–223 (1958).

  2. 2.

    L. S. Stoikova, “Limit distribution functions and limit polynomials in the Chebyshev single-extremum problem,” Kibernetika, No. 6, 95–104 (1981).

  3. 3.

    I. N. Kovalenko, Analysis of Infrequent Events in Estimating the Effectiveness and Reliability of Complex Systems [in Russian], Sov. Radio, Moscow (1980).

  4. 4.

    B. V. Gnedenko, “Uncharged doubling,” Izv. Akad. Nauk SSSR, Tekh. Kibern., No. 4, 3–12 (1964).

  5. 5.

    V. S. Korolyuk and A. F. Turbin, Semi-Markov Processes and Their Application [in Russian], Naukova Dumka, Kiev (1976).

  6. 6.

    V. D. Shpak and L. S. Stoikova, “Reliability of doubling a system with time reserved under complete and incomplete information on the initial data,” Kibernetika, No. 6, 89–95 (1983).

Download references

Additional information

Translated from Kibernetika, No. 1, pp. 1–4, January–February, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Stoikova, L.S. Sufficient conditions for certain distribution functions to be extremal. Cybern Syst Anal 20, 1–6 (1984).

Download citation


  • Distribution Function
  • Operating System
  • Artificial Intelligence
  • System Theory